# SDR GAIA00283

- Difficulty date: May 24, 2000
- Submitted: June 30, 2000
- Operation: Air carrier
- Aircraft: N77780
- Make and model: Boeing 727232
- Aircraft serial: 20635
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Chafed
- Location: Prox Switch
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 1759 - MEM-FWA - RIGHT MAIN GEAR, RED UNSAFE LIGHT AND GREEN LIGHT ILLUMINATED DURING FLIGHT.  AIRCRAFT LANDED IN FWA WITH NO FURTHER DIFFICULTIES.  FOUND INSULATION CHAFED ON UPLOCK PROXIMITY SWITCH FOR RIGHT MAIN LANDING GEAR.  REPAIRED WIRE AND SECURED WIRES.  TESTED AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
